RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pugachev, Vladimir Semenovich
(1911–1998)

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 33

Number of views:
This page:806
Abstract pages:5233
Full texts:2082
References:30
Member of the USSR Academy of Sciences
Professor
Doctor of technical sciences
Birth date: 25.03.1911

http://www.mathnet.ru/eng/person36361
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198639

Publications in Math-Net.Ru
2011
1. V. S. Pugachev, I. N. Sinitsyn, “Theory of complex stochastic systems”, Inform. Primen., 5:2 (2011),  4–16  mathnet
1996
2. V. S. Pugachev, I. N. Sinitsyn, “Stochastic differential equations in a Hilbert space for some random functions of a vector argument”, Dokl. Akad. Nauk, 346:3 (1996),  299–302  mathnet  mathscinet  zmath
3. V. Pougatcheff, I. N. Sinitsyn, “Stochastic differential equations with a randomly changing structure in Banach spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 6,  86–89  mathnet  mathscinet  zmath
1995
4. V. S. Pugachev, “Stochastic differential equations in Banach spaces with a basis”, Dokl. Akad. Nauk, 342:5 (1995),  592–595  mathnet  mathscinet  zmath
5. V. S. Pugachev, “Stochastic differential equations in Hilbert spaces”, Differ. Uravn., 31:3 (1995),  456–464  mathnet  mathscinet; Differ. Equ., 31:3 (1995), 421–428
1994
6. V. S. Pugachev, “Stochastic differential equations in Hilbert spaces”, Dokl. Akad. Nauk, 336:6 (1994),  741–744  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 592–597
7. V. S. Pugachev, “On some measures in a space of functions with values in a Hilbert space”, Dokl. Akad. Nauk, 335:2 (1994),  153–156  mathnet  mathscinet  zmath; Dokl. Math., 49:2 (1994), 276–281
1993
8. V. S. Pugachev, “Conditionally optimal control”, Dokl. Akad. Nauk, 330:6 (1993),  710–712  mathnet  mathscinet  zmath; Dokl. Math., 38:6 (1993), 231–233
1992
9. È. R. Korepanov, V. S. Pugachev, I. N. Sinitsyn, A. P. Khatuntsev, V. I. Shin, V. I. Sinitsyn, “Mathematical Support for Designing of Conditionally Optimal Filters and Analysis of Processes in Discrete Stochastic Systems”, Avtomat. i Telemekh., 1992, 6,  78–85  mathnet
1991
10. V. S. Pugachev, I. N. Sinitsyn, V. I. Sinitsyn, A. A. Cherednichenko, V. I. Shin, “Software for the analysis of multidimensional nonlinear stochastic systems”, Avtomat. i Telemekh., 1991, 1,  87–97  mathnet  mathscinet; Autom. Remote Control, 52:1 (1991), 73–80
1987
11. V. S. Pugachev, I. N. Sinitsyn, V. I. Shin, “Real time analysis and conditionally optimal filtering of processes in nonlinear stochastic systems”, Avtomat. i Telemekh., 1987, 12,  3–24  mathnet
12. V. S. Pugachev, I. N. Sinitsyn, V. I. Shin, “A software method of normal approximation in analysis of nonlinear stochastic systems”, Avtomat. i Telemekh., 1987, 2,  62–68  mathnet
1986
13. V. S. Pugachev, I. N. Sinitsyn, V. I. Shin, “Conditionally optimal discrete filtering of processes in continuous-discrete stochastic systems”, Dokl. Akad. Nauk SSSR, 289:2 (1986),  297–301  mathnet  mathscinet  zmath
1984
14. W. Pougatcheff, “Conditionally optimal filtering and extrapolation of continuous processes”, Avtomat. i Telemekh., 1984, 2,  82–89  mathnet  mathscinet  zmath; Autom. Remote Control, 45:2 (1984), 212–218
1983
15. W. Pougatcheff, I. D. Siluyanova, “Clarification of articles on conditional-optimal nonlinear filters”, Avtomat. i Telemekh., 1983, 12,  167–168  mathnet
1982
16. V. S. Pugachev, “A generalization of the theory of conditionally optimal estimation and extrapolation”, Dokl. Akad. Nauk SSSR, 262:3 (1982),  535–538  mathnet  mathscinet  zmath
1980
17. V. S. Pugachev, “Finite-dimensional distributions of processes defined by stochastic differential equations, and the extrapolation of such processes”, Dokl. Akad. Nauk SSSR, 251:1 (1980),  40–43  mathnet  mathscinet  zmath
1979
18. V. S. Pugachev, “Estimating the states and parameters of Markov systems in discrete measurements”, Avtomat. i Telemekh., 1979, 7,  43–55  mathnet  mathscinet  zmath; Autom. Remote Control, 40:7 (1979), 981–990
19. V. S. Pugachev, “Estimation of state and parameters of continuous non-linear systems”, Avtomat. i Telemekh., 1979, 6,  63–79  mathnet  mathscinet  zmath; Autom. Remote Control, 40:6 (1979), 831–844
20. V. S. Pugachev, “Estimation of variables and parameters in discrete time non-linear systems”, Avtomat. i Telemekh., 1979, 4,  39–50  mathnet  mathscinet  zmath; Autom. Remote Control, 40:4 (1979), 512–521
21. V. S. Pugachev, “Recursive estimation of variables and parameters in Markov systems at discrete measurements”, Dokl. Akad. Nauk SSSR, 244:5 (1979),  1077–1080  mathnet  mathscinet  zmath
1978
22. V. S. Pugachev, “Recursive estimation of variables and parameters in stochastic systems described by difference equations”, Dokl. Akad. Nauk SSSR, 243:5 (1978),  1131–1133  mathnet  mathscinet  zmath
23. V. S. Pugachev, “Recursive estimation of variables and parameters in stochastic systems described by autoregression equations”, Dokl. Akad. Nauk SSSR, 241:6 (1978),  1269–1272  mathnet  mathscinet  zmath
24. V. S. Pugachev, “Estimation of variables and parameters in stochastic systems described by differential equations”, Dokl. Akad. Nauk SSSR, 241:5 (1978),  1031–1034  mathnet  mathscinet  zmath
1973
25. V. S. Pugachev, “Normal stochastic systems”, Dokl. Akad. Nauk SSSR, 208:3 (1973),  566–569  mathnet  mathscinet  zmath
1971
26. V. S. Pugachev, “The differential equations for the probabilities of the states of a system”, Dokl. Akad. Nauk SSSR, 198:1 (1971),  44–45  mathnet  mathscinet
27. V. S. Pugachev, “Stochastic systems and their interconnection”, Dokl. Akad. Nauk SSSR, 197:6 (1971),  1288–1290  mathnet  mathscinet  zmath
1967
28. V. S. Pugachev, “Optimum training systems”, Dokl. Akad. Nauk SSSR, 175:5 (1967),  1022–1025  mathnet  zmath
29. V. S. Pugachev, “Optimal training algorithms for automatic systems with nonideal trainers”, Dokl. Akad. Nauk SSSR, 172:5 (1967),  1039–1042  mathnet  zmath
1953
30. V. S. Pugachev, “The general theory of correlation of random functions”, Izv. Akad. Nauk SSSR Ser. Mat., 17:5 (1953),  401–420  mathnet  mathscinet  zmath
1944
31. V. Pougatcheff, “On asymptotic representation of integrals of systems of linear differential equations containing a parameter”, Rec. Math. [Mat. Sbornik] N.S., 15(57):1 (1944),  13–54  mathnet  mathscinet  zmath
1941
32. V. Pougatcheff, “Sur les représentations asymptotiques des intégrales des systèmes d'équations linéaires contenant un paramètre”, Izv. Akad. Nauk SSSR Ser. Mat., 5:6 (1941),  431–439  mathnet  mathscinet  zmath
33. W. Pougatcheff, “Sur les expressions asymptotiques pour les intégrales des systèmes d'équations différentielles linéaires contenant un paramétre”, Izv. Akad. Nauk SSSR Ser. Mat., 5:1 (1941),  75–84  mathnet  mathscinet  zmath

1993
34. S. V. Emel'yanov, V. A. Il'in, S. K. Korovin, I. M. Makarov, W. Pougatcheff, I. N. Sinitsyn, Ya. Z. Tsypkin, “Avenir Arkad'evich Voronov”, Differ. Uravn., 29:1 (1993),  177–178  mathnet  mathscinet
1989
35. A. A. Voronov, Yu. I. Zhuravlev, V. S. Pugachev, “Stanislav Vasil'evich Emel'yanov (on the occasion of his sixtieth birthday)”, Matem. Mod., 1:5 (1989),  154–156  mathnet  mathscinet  zmath
1979
36. V. S. Pugachev, L. P. Sysoev, “Review of Yu. P. Leonov's «Theory of statistical solutions and psychophysics»”, Avtomat. i Telemekh., 1979, 7,  191–192  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021